# SDR EIAA20120327024

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B SIDE CRACK IN SKIN OF ACCESS CUT OUT, FWD UPPER CORNER NAC273.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 489-54-019-2.
